MathSciNet Relay Station
MathSciNet bibliographic data
MR293355 (45 #2432) 45M05
MacCamy, R. C.; Wong, J. S. W. Stability theorems for some functional equations. Trans. Amer. Math. Soc. 164 (1972), 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement